# SDR DALA2023090107142

- Difficulty date: August 29, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N932DZ
- Make and model: Boeing 737-9
- Aircraft serial: 37286
- Aircraft time: 23,134 hours, 17,135 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2943017) DENT ON FWD CARGO COMPARTMENT STA 500K FRAME AT APPROX RBL 35 WL 160. REPAIRED STA 500K FRAME AT APPROX RBL 35 WL 160 IAW B737 SRM 53-30-07-2R-1.
